A Linear Matrix Inequality Approach for the Control of Uncertain Fuzzy Systems

H. K. Lam, Hung Fat Frank Leung, Peter K.S. Tam

Research output: Journal article publicationJournal articleAcademic researchpeer-review

19 Citations (Scopus)
Original languageEnglish
Pages (from-to)20-25
Number of pages6
JournalIEEE Control Systems
Volume22
Issue number4
DOIs
Publication statusPublished - 1 Jan 2002

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modelling and Simulation
  • Electrical and Electronic Engineering

Cite this